International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1997 / Article

Open Access

Volume 10 |Article ID 671410 | https://doi.org/10.1155/S1048953397000348

Tadeusz Jankowski, V. Lakshmikantham, "Monotone iterations for differential equations with a parameter", International Journal of Stochastic Analysis, vol. 10, Article ID 671410, 6 pages, 1997. https://doi.org/10.1155/S1048953397000348

Monotone iterations for differential equations with a parameter

Received01 Feb 1997
Revised01 Jun 1997

Abstract

Consider the problem {y(t)=f(t,y(t),λ),tJ=[0,b],y(0)=k0,G(y,λ)=0.. Employing the method of upper and lower solutions and the monotone iterative technique, existence of extremal solutions for the above equation are proved.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views75
Downloads238
Citations